Translator Disclaimer
July 2019 Abelian theorems for distributional Kontorovich–Lebedev and Mehler–Fock transforms of general order
Benito J. González, Emilio R. Negrín
Banach J. Math. Anal. 13(3): 524-537 (July 2019). DOI: 10.1215/17358787-2019-0002

Abstract

Our goal in this article is to derive Abelian theorems for the Kontorovich–Lebedev and Mehler–Fock transforms of general order over distributions of compact support and over certain spaces of generalized functions.

Citation

Download Citation

Benito J. González. Emilio R. Negrín. "Abelian theorems for distributional Kontorovich–Lebedev and Mehler–Fock transforms of general order." Banach J. Math. Anal. 13 (3) 524 - 537, July 2019. https://doi.org/10.1215/17358787-2019-0002

Information

Received: 28 September 2018; Accepted: 8 January 2019; Published: July 2019
First available in Project Euclid: 13 March 2019

zbMATH: 07083759
MathSciNet: MR3978935
Digital Object Identifier: 10.1215/17358787-2019-0002

Subjects:
Primary: 46F12
Secondary: 47G10

Keywords: distributions of compact support , general order , generalized functions , Kontorovich–Lebedev transform , Legendre function , Mehler–Fock transform , modified Bessel (or Macdonald) function

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 3 • July 2019
Back to Top